MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL, CLIP
Catalog Number LX105
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2019.Possible serial numbers: (b)(4).
 
Event or Problem Description
It was reported that the jaws of the clip appliers are misaligned, resulting in the clips falling out of the jaws of the instrument during use or not locking on tissue during use.No patient involvement was reported.
 
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results confirmed that the lx105 device was returned nonfunctional as the jaws were misaligned; therefore, the clips could not be loaded into the jaws.It is possible that the damaged was due to an improper handling of the device.Please note that as stated in the ifu: "all surgical instruments are subject to a degree of wear and tear because of normal use.A regular and precise visual check of the instrument should be made before each use.The batch history records were reviewed and certed by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.  the certificate records are accessible through external manufacturing. .

Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8500165
Report Number3005075853-2019-17949
Device Sequence Number16191257
Product Code GDO
UDI-Device Identifier10705036012849
UDI-Public10705036012849
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLX105
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/04/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date04/19/2019
Patient Sequence Number1